# SDR AU001074

- Difficulty date: October 25, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 BRAKE ATTACHMENT FLANGE BOLT HOLES CORRODED.  PITTING CORROSION ALSO FOUND IN THE BOLT HOLE AT THE 10 O CLOCK POSITION. FOUND DURING INSPECTION IAW AD/B737/140.
